EXACTECH, INC. EQUINOXE UHMWPE POST AUG GLENOID LARGE, RIGHT; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Back to Search Results |
| Catalog Number |
314-02-34 |
| Medical Device Problem Code |
Loosening of Implant Not Related to Bone-Ingrowth (4002)
| Health Effect - Clinical Codes |
Inadequate Osseointegration (2646); Insufficient Information (4580)
| Date of Event |
10/08/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(d10) concomitant devices: 300-01-11 - equinoxe, humeral stem primary, press fit 11mm, 310-01-50 - equinoxe, humeral head short, 50mm (beta), 300-10-15 - equinoxe replicator plate 1.5mm o/s.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
Event or Problem Description
Approximately 5 year(s), 10 month(s) and 12 day(s) post-operative of a right tsa, it was reported via clinical study that the patient experienced a aseptic glenoid loosening ¿ glenoid failure.In an earlier reported event, 18 days post operatively the patient experienced a hematoma in which a washout procedure was performed in theatre and the event was resolved.The patient underwent a standard total revision for the loosening with the reported removal of the standard humeral stem, replicator plate, torque screw, humeral head, and glenoid components.The outcome of this event is considered resolved and the case report form indicates that this event is definitely not related to the device and definitely related to the procedure.This was reported through clinical trial study data collection activities, no device return is anticipated, and no other information is available at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: h6.The following sections were corrected: h6-clinical and component codes.The reason for the revision reported cannot be confirmed from the information provided but may be the result of glenoid loosening, and/or due to inclusion of the polyethylene in the packaging recall.Potential contributions of manufacturing, user, and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images, radiographs, relevant clinical information, and product information were not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.